# SDR GTIA2016120301686

- Difficulty date: December 3, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 39,238 hours, 18,476 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 DEF O2 MASK MODULE OPENED ON LANDING. PERFORMED DROP CHECK IAW AMM 35-23-00. TEST OK.
